Academic Journals Database
Disseminating quality controlled scientific knowledge

The Optimal Portfolio Model Based on Multivariate T Distribution with Fuzzy Mathematics Method

Author(s): Liang LIU | Yuling TAN | Wenfeng HUANG | Xing YU

Journal: Studies in Mathematical Sciences
ISSN 1923-8444

Volume: 4;
Issue: 1;
Start page: 1;
Date: 2012;
Original page

Keywords: Multivariate t distribution | The optimal portfolio | VAR | CVAR | Multi-objectives programming | Fuzzy mathematics

This paper proposed the optimal portfolio model maximizing returns and minimizing the risk expressed as CvaR under the assumption that the portfolio yield subject to multivariate t distribution. With Fuzzy Mathematics, we solve the multi-objectives model, and compare the model results to the case under the assumption of normal distribution yield, based on the portfolio VAR through empirical research. It is showed that our returns and risk are higher than M-V model.Key words: Multivariate t distribution; The optimal portfolio; VAR; CVAR; Multi-objectives programming; Fuzzy mathematics
RPA Switzerland

Robotic Process Automation Switzerland


Tango Rapperswil
Tango Rapperswil